# SDR CA990728073

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A330-322
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flt Computer
- Part number: LA2E006091K0000
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 533 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, FLAPS AND SLATS SELECTED TO ZERO DEGREE POSITION, POSITION FAULT INDICATED ON ECAM.  FLIGHT WARNING COMPUTER REPLACED, FAULT FIXED.
